# SDR SWIA20250418301

- Difficulty date: March 1, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR RIB SUPPORT ANGLE ON AUX SPAR CRACKED IN R/H MLG W/W MARKED (C-CHECK RO 04/17/2025)REPLACED WITH NEW FABRICATED CHANNEL P/N 601R10203-8. REF CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-21 AND DWG#601R10203 REV-G. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLLIED WITH.
